# SDR DL757080285

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112N700323
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, TWO OF THE NR 1 ENGINE PYLON SIDE LOAD FITTING FASTENER HOLES WERE OVERSIZED TO CLEAN UP TOOLING DAMAGE.  THE HOLES WERE REAMED UP TO TRANSITION FIT HOLE SIZES FOR OVERSIZE FASTENERS APPROVED BY BOEING.
